# SDR ASOA201100748

- Difficulty date: April 12, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N974EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7594
- Aircraft time: 20,305 hours, 17,970 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 621-625
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE FS 621.00 TO FS 625.30 INTERCOSTAL AT STR 14L IS CRACKED IN RADIUS APPROX .6" LONG.  REPLACED CRACKED INTERCOSTAL LT SIDE AT FS 621 STR 14L IAW SRM 51-42-21.  THIS REPAIR REQUIRES MAJOR/MINOR CLASSIFICATION IAW ASA SOP 5702. THIS REPAIR IS CLASSIFIED AS A MINOR REPAIR IAW SOP 5702.
